EconPapers    
Economics at your fingertips  
 

Totally umbilical CR -submanifolds of Semi-Riemannian Kaehler manifolds

K. L. Duggal and R. Sharma

International Journal of Mathematics and Mathematical Sciences, 1987, vol. 10, 1-5

Abstract:

We study totally umbilical CR -submanifolds of a Kaehler manifold carrying a semi-Riemannian metric. It is shown that for dimension of the totally real distribution greater than one, these submanifolds are locally decomposable into a complex and a totally real submanifold of the Kaehler manifold. For dimension equal to one, we show, in particular, that they are endowed with a normal contact metric structure if and only if the second fundamental form is parallel.

Date: 1987
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/10/627876.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/10/627876.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:627876

DOI: 10.1155/S0161171287000668

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:627876